MathSciNet Relay Station
MathSciNet bibliographic data
MR647512 (83f:60042) 60F05 (60F25 62G30)
de Haan, L.; Resnick, S. I. Local limit theorems for sample extremes. Ann. Probab. 10 (1982), no. 2, 396–413.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement